Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Getting burning sensation in elbows and under knees. Looking for cure

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2004
Answered : 182 Questions
i am getting burning sensation in my elbows and under the knees and pain under the right side of chest
Posted Fri, 16 Nov 2012 in General Health
Answered by Dr. Biswajit Dash 3 hours later
The history is brief to give any kind of specific advice.
These burning sensations may be symptoms of nerve related problems called peripheral neuropathies.I would like you to do sugar and thyroid profile , which are common causes of these symptoms. I think you can continue whatever medicines you are taking.(NERVE VITAMINS LIKE Vit B1,vit B6 and vit B12.
Regarding the pain under the right side of chest, please do a abdominal ultrasound to rule out any gall bladder/kidney problems like stones.This can also be due to gastric related problems called Acid peptic diseases which are quite common and can be cured with drugs.Please do a ECG testing also, to be on a more safe side to know whether any heart related problems like ischemic heart diseases ( though uncommon in your age group).
Hope I have given a good insight to your problems.
Hope you get wells soon.BYE
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor